# SDR IPXA2025092127547

- Difficulty date: September 16, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N367UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65790
- Aircraft time: 13,151 hours, 5,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK-ANGLE, BULK CGO COMPT CEILING AREA, STA 1577 RBL 74 OUTBD SIDE.
